# SDR SWAA2025121940907

- Difficulty date: November 29, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 344AB ON RT HORIZONTAL STAB.   REPLACED ACCESS PANEL 344AB AT RT HORIZONTAL STAB IAW AMM 27-31-11-400-801, STEP 3.G (19), (H), AND SRM 51-10-02, ITEM 9, AND INSTALLED.
